Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Spotting for the whole month after stopping depo. Could it be the side effects?

Hi, I ve been wondering... i once used depotrust just after i gave birth to my second child. november when i gave birth and went to obgyne on march for the injection of depo im aware that my regular period will stop for 3mons but im not aware n even sure if what im encountering now is still the effect of the depo or side effect?. after the 3 mons of depo i stopped using and the next month got my regular period and the next month got my period again but it s almost a month n a half having period and after it it s just a spotting n the next month again is spotting until the next month came got no period at all until now. so what do you think it is still a side effect of it or maybe because i got period for a whole month n a half? i don t think im preganant again cause im not having contact with my hubby i mean yes i did but not much it s just like once or twice? :/
Asked On : Sun, 30 Dec 2012
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor